# SDR UHLA2010051400048

- Difficulty date: May 14, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000084
- Aircraft time: 11,623 hours, 7,165 cycles
- Engine: Ge CF348E5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2, CORROSION FRAME 17 AT RT SEAT TRACK BEAM TOP CAP. R & R BEAM IAW SRM 51-41-01 AND 51-43-01.
